# SDR DALA2015042903004

- Difficulty date: April 28, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 51,866 hours, 23,360 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LOCATED BETWEEN FRAME 66 TO FRAME 68 AT STR. 23L AT AFT GALLEY AREA,  L=1", W=0.500", D=0.003".  REPLACED LOWER SILL LEFT SIDE LOCATED BETWEEN FRAME 66 TO FRAME 68 AT LEVEL STR 23L AT AFT GALLEY AREA IAW STEP 51-72-11 AND DWG D53480505.   MEASURES AFTER REWORK ARE L=1.747", W=1.043", D=0.048".
